# SDR ASAA2014012912516

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,940 hours, 1,595 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8221604101
- Part serial: 4096P4
- Condition: Failed
- Location: Flt Controls
- Part time: 4,922 hours, 1,589 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RECALL, RECEIVED MASTER CAUTION FLIGHT CONTROLS OVERHEAD ANNUNCIATED SPEED TRIM FAIL MACH TRIM FAIL. CAPTAINS ADI HAS FD FLAG. OVERHEAD LIGHTS EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FOUND CIRCUIT BREAKER TRIPPED ON P18-1 (D-1) WARNING LIGHT AND FCC A INOPERATIVE WITH FAULT 22-11303 LOGGED.  REPLACED FCC A IAW MM 20-60-01.  PERFORMED FCC LRU INTERFACE TEST AMM 22-11-00, BITE 35, ACCOMPLISHED LAND VERIFY MM 22-11-00, BITE 49, PERFORMED HEADINGS SENSOR TESTS FCC/AT SSM 34-36-00, ALL TESTS PASS.
